# SDR QXEA2021051600239

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,524 hours, 34,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Main Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO BAGGAGE DOOR OPEN ANNUNCIATION @ = 90 KIAS. REMOVED FROM SERVICE. UPON ARRIVAL TO A/C, NOTICED HANDLE FOR AFT CARGO DOOR OUT. RE SECURED AFT CARGO DOOR AND AND VERIFIED CLOSED AND CLOSED INDICATION IN FLIGHT DECK. PERFORMED GVI OF ALL MAIN TIRES AND BRAKES, NO DEFECTS NOTED AND BRAKES AND TIRES COOL TO THE TOUCH. VERIFIED EXCESSIVE BRAKING WAS NOT USED. A/C OK FOR CONTINUED SERVICE.
